# SDR UPS97824553

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND ATTACH FITTING AT STA 880 ABOVE LONGERON 24 RT.  REMOVED CRACKED FITTING, LOCATED AND DRILLED NEW FITTING, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-1-0, 51-1-8, 51-3-0, 51-1-20D.
